# SDR AALA202308245555

- Difficulty date: May 31, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- Aircraft time: 63,171 hours, 37,511 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D5348008225200
- Condition: Cracked
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED FAME WEB AFT FACE HORIZONTAL FLANGE LOWER RADIUS AT FR 68 AND S22L. REPAIRED FRAME PER EA 345466.
